# SDR CA960111013

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G103TWNASTIR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Push Pull Rod
- Condition: Bearing Failed
- Location: Mlg Actuator
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)UNDERCARRIAGE COLLAPSED FOLLOWING TOUCHDOWN. INSPECTION OF THE SYSTEM REVEALED THE ROD END BEARING, AT THE END OF THE ACTUATOR PUSH/PULL ROD WHERE IT ATTACHES TO THE SECONDARY ACTUATOR ARM HAD COME OUT OF THE ROD END BEARING RETAINING RING. THE ROD THREADED PORTION OF THE ROD END WAS BENT, AS WAS THE ACTUATOR ARM TO WHICH IT WAS ATTACHED. THE LEFT GEAR DOOR WAS WORN THROUGH, REAR HINGE POINT ON THE DOOR WAS TORN AND FRONT HINGE BENT. THE BRAKE ACTUATOR ARM WAS BENT IN.
